A Note On Bivariate Distributions That Are Conditionally Normal

DSpace/Manakin Repository

A Note On Bivariate Distributions That Are Conditionally Normal

Citable link to this page

. . . . . .

Title: A Note On Bivariate Distributions That Are Conditionally Normal
Author: Meng, Xiao-Li; Gelman, Andrew

Note: Order does not necessarily reflect citation order of authors.

Citation: Gelman, Andrew and Xiao-Li Meng. 1991. A note on bivariate distributions that are conditionally normal. The American Statistician 45(2): 125-126.
Access Status: At the direction of the depositing author this work is not currently accessible through DASH.
Full Text & Related Files:
Abstract: It is possible for a nonnormal bivariate distribution to have conditional distribution functions that are normal in both directions. This article presents several examples, with graphs, including a counterintuitive bimodal joint density. The graphs simultaneously display the joint density and the conditional density functions, which appear as Gaussian curves in the three-dimensional plots.
Published Version: doi:10.2307/2684374
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:5024665

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6463]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters